# SDR YADA20170320001

- Difficulty date: March 20, 2017
- Submitted: March 21, 2017
- Operation: Air carrier
- Aircraft: N110AX
- Make and model: Beech 1900C
- Aircraft serial: UC93
- Aircraft time: 34,276 hours, 41,107 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Door Frame
- Part number: 1144200341
- Condition: Cracked
- Location: Fuselage
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

AIR STAIRS DOOR FRAME CRACKED ALONG BOTTOM AFT SECTION.
